On Iversen's theorem for meromorphic functions with few poles

W. K. Hayman Imperial College, London

TBD mathscidoc:1701.331536

Acta Mathematica, 141, (1), 115-145, 1977.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 196 downloads ] [ 0 comments ]
@inproceedings{w.1977on,
  title={On Iversen's theorem for meromorphic functions with few poles},
  author={W. K. Hayman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246922825245},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={115-145},
  year={1977},
}
W. K. Hayman. On Iversen's theorem for meromorphic functions with few poles. 1977. Vol. 141. In Acta Mathematica. pp.115-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246922825245.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved